Anonymous
Anonymous asked in HealthAlternative Medicine · 1 decade ago

pill with 512 imprinted found in son's pocket (please help)!?

the other day i was doing laundry for my son and i found 2 round white pills that had 512 imprinted on the back in my son's pocket. what i want to find out is what is it and how much money do they cost, cause hes been asking for money more frequently.

please please help

7 Answers

Relevance
  • 1 decade ago
    Best Answer

    http://www.pharmer.org/images/domestic/oxycodone-5...

    It's definitely oxycodone, it's pretty expensive(maybe $10 a pill), I'm 17 and two years ago I did it a few times and then stopped.

    Prescription drugs especially pain killers are so easy for people to get now, it's probably easier to get in high school. They're becoming the most common drugs for teenagers now. It's a pretty bad drug, handle it as you see fit.

    I hope everything goes well for you and your son.

  • 1 decade ago

    Yes, it's Oxycodone. This is a highly addictive pain killer which, in people without pain, produces euphoria which is very attractive to young people.

    I am a 60-year-old female who has been on the drug to relieve arthritis pain for two years. I take a very small dose ~ 10mg twice a day, yet I have become dependent on it. If I don't take it, I experience screaming pain, nausea, vomiting, sweats, sleeplessness and other very uncomfortable withdrawal symptoms. It's very nasty indeed.

    My new doctor won't prescribe it, so I am now going through withdrawal and, honestly, there are times I want to die. This has been going on for three weeks.

    I am a respected university law instructor who has led a very quiet life in my community, not some raging addict, yet I feel truly ashamed to have been "taken in" by this drug just so I could function. I did not research it well enough before I started taking it.

    I am a parent too, and would advise you to get help for your son a.s.a.p. Knowing what the drug can do to those addicted is the ammunition you need to persuade your boy to leave it alone. To find out about Oxycodone withdrawal, here's a link to a forum I found very helpful: http://www.medhelp.org/forums/Addiction-Substance-...

    I'll be thinking of you and your boy.

  • Anonymous
    1 decade ago

    I just wanted to add that I know of 2 people who have O.D'd on this particular drug.

    be gentle with your kid.. please don't make him feel really bad.

    You could help him by slowly weaning him off of them if he is indeed addicted to them.

    It's basically synthetic heroin and yes, depending on how long and how many pills he's taking, he could go into a withdrawl either like the lovely 60 year old lady, or milder symptoms.

    Good luck and bless you.

  • Anonymous
    1 decade ago

    Ok let him take it until he goes to the hospital. Teach him a lesson or stop giving him money. The other people are right its oxycodone.

    Source(s): My mom is a nurse. I asked her about it.
  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 decade ago

    I think its Oxycodone... but I could be wrong

  • 1 decade ago

    Ask your pharmacist.

Still have questions? Get your answers by asking now.